APM  Vol.3 No.7 A , October 2013
Primes in Arithmetic Progressions to Moduli with a Large Power Factor
Abstract: Recently Elliott studied the distribution of primes in arithmetic progressions whose moduli can be divisible by highpowers of a given integer and showed that for integer a≥2 and real number A>0. There is a B=B(A)>0 such that , holds uniformly for moduli that are powers of a. In this paper we are able to improve his result.
Cite this paper: R. Guo, "Primes in Arithmetic Progressions to Moduli with a Large Power Factor," Advances in Pure Mathematics, Vol. 3 No. 7, 2013, pp. 25-32. doi: 10.4236/apm.2013.37A003.

[1]   H. Iwaniec and E. Kowalski, “Analytic Number Theory,” American Mathematical Society, Providence, 2004.

[2]   E. Bombieri, “On the Large Sieve,” Mathematika, Vol. 12, No. 2, 1965, pp. 210-225.

[3]   A. I. Vinogradov, “The Density Hypothesis for Dirichlet L-Series,” Izvestiya Rossiiskoi Akademii Nauk SSSR. Seriya Matematicheskaya, Vol. 29, 1965, pp. 903-934.

[4]   P. D. T. A. Elliott, “Primes in Progressions to Moduli with a Large Power Factor,” The Ramanujan Journal, Vol. 13, No. 1-3, 2007, pp. 241-251.

[5]   M. B. Barban, Y. V. Linink and N. G. Chudakov, “On Prime Numbers in an Arithmetic Progression with a Prime-Power Difference,” Acta Arithmetica, Vol. 9, No. 4, 1964, pp. 375-390.

[6]   J. Y. Liu and M. C. Liu, “The Exceptional Set in Four Prime Squares Problem,” Illinois Journal of Mathematics, Vol. 44, No. 2, 2000, pp. 272-293.

[7]   J. Y. Liu, “On Lagrange’s Theorem with Prime Variables,” Quarterly Journal of Mathematics (Oxford), Vol. 54, No. 4, 2003, pp. 453-462.

[8]   D. R. Heath-Brown, “Prime Numbers in Short Intervals and a Generalized Vaughan’s Identity,” Canadian Journal of Mathematics, Vol. 34, 1982, pp. 1365-1377.

[9]   S. K. K. Choi and A. Kumchev, “Mean Values of Dirichlet Polynomials and Applications to Linear Equations with Prime Variables,” Acta Arithmetica, Vol. 123, No. 2, 2006, pp. 125-142.

[10]   H. Ivaniec, “On Zeros of Dirichlet’s L-Series,” Inventiones Mathematicae, Vol. 23, No. 2, 1974, pp. 97-104.

[11]   K. Prachar, “Primzahlverteilung,” Grund. der math. Wiss., Springer-Verlag, Berlin-Gottingen-Heidelberg, 1957.

[12]   D. R. Heath-Brown, “Zero-Free Regions for Dirichlet L-Functions and the Least Prime in an Arithmetic Progressions,” Proceedings of the London Mathematical Society, Vol. 64, No. 2, 1992, pp. 265-338.